Academic Journals Database
Disseminating quality controlled scientific knowledge

The Analytic Theory of Matrix Orthogonal Polynomials

ADD TO MY LIST
 
Author(s): David Damanik | Alexander Pushnitski | Barry Simon

Journal: Surveys in Approximation Theory
ISSN 1555-578X

Volume: 4;
Start page: 1;
Date: 2008;
Original page

ABSTRACT
We survey the analytic theory of matrix orthogonal polynomials.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil